| Model Number |
456000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the veterinary surgeon had to stop the intervention for 10 minutes as three of them broke directly during an operation, and do not have the same "hold" as the previous ones i had been able to buy.Considering the purchase price, it is expensive to break them so easily.They always break in the same place.'' no death or (unanticipated) serious deterioration in state of health reported.Cross reference mdr: 9610617-2025-00119, 9610617-2025-00118.
Additional Manufacturer Narrative
The event is filed under internal karl storz complaint id: (b)(4).The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: examination of the instruments sent in shows an identical fracture at the transition between the shaft and the jaw part on all three products.The smooth fracture structure indicates the application of excessive force.An assembly error can be ruled out, since both attachment points are affected on all instruments.According to the warnings in the instructions for use, excessive mechanical stress can increase the risk of malfunctions and material failure, which can lead to potential hazards for patients and users.It is also strongly recommended that instruments be checked for damage and full functionality before each use, and that damaged instruments be replaced immediately.Based on this information, a misapplication due to excessive force or insufficient visual inspection before use is to be assumed.The event is filed under internal karl storz complaint id: (b)(4).